On the democratic constant of Haar subsystems in $L_1 [0,1]^d$

Authors

  • Nerses Srapionyan YSU

Keywords:

Haar Subsystem, Democratic Constant, Greedy Algorithm in $L_1[0,1]^d$

Abstract

In this paper, we estimate the democratic constant for the democratic subsystems of the $d$-dimensional Haar system in $L_1[0,1]^d$.

Downloads

Published

2019-06-07

How to Cite

Srapionyan, N. (2019). On the democratic constant of Haar subsystems in $L_1 [0,1]^d$. Armenian Journal of Mathematics, 11(8), 1–6. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/291